Alert archive / Arizona / Wind Advisories in 2008

Wind Advisory 14, NWS Flagstaff, AZ

May 12, 2008Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at May 12, 2008, 3:29 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at May 12, 2008, 11:00 AM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 12, 2008, 3:29 AM MST (10:29 UTC)
In effect from
May 12, 2008, 11:00 AM MST
Expired
May 12, 2008, 8:00 PM MST
In force
9 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2008-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2008-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4801 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KFGZ 121029
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
329 AM MST MON MAY 12 2008

AZZ010>014-039-040-121830-
/O.NEW.KFGZ.WI.Y.0014.080512T1800Z-080513T0300Z/
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...NAVAJO N.M....
DILKON...KYKOTSMOVI
329 AM MST MON MAY 12 2008

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING. 

AN APPROACHING LATE SEASON STORM SYSTEM WILL BRING STRONG
SOUTHWEST WINDS TO MUCH OF NORTHEAST AND EAST CENTRAL ARIZONA
TODAY. EXPECT SOUTHWWEST WINDS OF 20 TO 35 MPH WITH WIND GUSTS TO
AROUND 45 MPH TO DEVELOP BY LATE MORNING OR EARLY AFTERNOON AND
CONTINUE UNTIL THE EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
3 follow-up statements
000 
WWUS75 KFGZ 121821
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1121 AM MST MON MAY 12 2008

AZZ010>014-039-040-130300-
/O.CON.KFGZ.WI.Y.0014.000000T0000Z-080513T0300Z/
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...NAVAJO N.M....
DILKON...KYKOTSMOVI
1121 AM MST MON MAY 12 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

AN APPROACHING LATE SEASON STORM SYSTEM WILL BRING SOUTHWEST
WINDS OF 20 TO 35 MPH WITH WIND GUSTS FROM 45 TO 55 MPH TO
NORTHERN ARIZONA THROUGH SUNSET THIS EVENING.

PEAK WIND GUSTS THROUGH 11 AM MST INCLUDE WINSLOW AIRPORT 53
MPH...GRAND CANYON AIRPORT 40 MPH...DONEY PARK 45 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 122033
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
133 PM MST MON MAY 12 2008

AZZ006-007-015>017-130300-
/O.EXA.KFGZ.WI.Y.0014.000000T0000Z-080513T0300Z/
GRAND CANYON COUNTRY-COCONINO PLATEAU-WESTERN MOGOLLON RIM-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...GRAND CANYON VILLAGE...SUPAI...
NORTH RIM...VALLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...
HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP
133 PM MST MON MAY 12 2008

...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

SOUTHWEST WIND GUSTS FROM 40 TO 50 MPH HAVE DEVELOPED THIS
AFTERNOON ACROSS THE MOGOLLON RIM FROM THE GRAND CANYON TO THE
WHITE MOUNTAINS. THESE WIND CONDITIONS WILL CONTINUE THROUGH
SUNSET TONIGHT AS A LATE SEASON STORM SYSTEM APPROACHES ARIZ0NA. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ010>014-039-040-130300-
/O.CON.KFGZ.WI.Y.0014.000000T0000Z-080513T0300Z/
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...NAVAJO N.M....
DILKON...KYKOTSMOVI
133 PM MST MON MAY 12 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

AN APPROACHING LATE SEASON STORM SYSTEM WILL BRING SOUTHWEST
WINDS OF 20 TO 35 MPH WITH WIND GUSTS FROM 45 TO 55 MPH TO
NORTHERN ARIZONA THROUGH SUNSET THIS EVENING.

PEAK WIND GUSTS THROUGH 11 AM MST INCLUDE WINSLOW AIRPORT
53 MPH...GRAND CANYON AIRPORT 40 MPH...DONEY PARK 45 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 130309
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
809 PM MST MON MAY 12 2008

...STRONG SOUTHWEST WINDS DEVELOPED ACROSS MUCH OF NORTHERN AND
CENTRAL ARIZONA TODAY...

.A STRONG FRONTAL SYSTEM APPROACHING FROM THE NORTH BROUGHT STRONG
SOUTHWEST WINDS TO MUCH OF THE REGION TODAY. THESE WINDS WILL
DECREASE THIS EVENING...AND EVENTUALLY TURN NORTHERLY OVERNIGHT.
THE WIND ADVISORY HAS EXPIRED EFFECTIVE AT 8 PM MST. 

SOME WIND SPEEDS REPORTED TO THE NATIONAL WEATHER SERVICE IN
FLAGSTAFF AS OF 8 PM MST TODAY INCLUDE:

WINSLOW.................. 53 MPH.
GRAND CANYON............. 51 MPH.
FLAGSTAFF................ 47 MPH.
SHOW LOW................. 45 MPH.
ST JOHNS................. 45 MPH.
WINDOW ROCK.............. 44 MPH.


AZZ010>014-039-040-130415-
/O.EXP.KFGZ.WI.Y.0014.000000T0000Z-080513T0300Z/
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...NAVAJO N.M....
DILKON...KYKOTSMOVI
809 PM MST MON MAY 12 2008

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. 

SOUTHWEST WINDS AT 15 TO 25 MPH WILL TURN NORTHERLY LATER TONIGHT
AND DECREASE SLIGHTLY.

$$

AZZ006-007-015>017-130415-
/O.EXP.KFGZ.WI.Y.0014.000000T0000Z-080513T0300Z/
GRAND CANYON COUNTRY-COCONINO PLATEAU-WESTERN MOGOLLON RIM-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...GRAND CANYON VILLAGE...SUPAI...
NORTH RIM...VALLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...
HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP
809 PM MST MON MAY 12 2008

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. 

SOUTHWEST WINDS AT 15 TO 25 MPH WILL TURN NORTHERLY LATER TONIGHT
AND DECREASE SLIGHTLY.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at May 11, 9:00 PM MST, 6 hours 29 minutes earlier.

Area forecast discussion, May 11, 9:00 PM MST, 6 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
900 PM MST SUN MAY 11 2008

.SYNOPSIS...A STRONG...LATE-SEASON LOW PRESSURE SYSTEM AND COLD
FRONT WILL MOVE INTO ARIZONA LATE MONDAY NIGHT AND TUESDAY. AHEAD OF
THIS SYSTEM...EXPECT GUSTY SOUTHWEST WINDS AND CONTINUED MILD
CONDITIONS MONDAY. BY LATE MONDAY NIGHT AND INTO TUESDAY...THE COLD
FRONT WILL BRING AREAS OF RAIN AND HIGH ELEVATION SNOW TO MUCH OF
NORTHERN AND CENTRAL ARIZONA. IN ADDITION...ISOLATED THUNDERSTORMS
CAN BE EXPECTED...ALONG WITH NORTHEAST WINDS...AND MUCH COOLER
TEMPERATURES. NORTHERLY WINDS WILL CONTINUE WEDNESDAY THROUGH
FRIDAY...WITH SLIGHTLY BELOW NORMAL TEMPERATURE AND PARTLY CLOUDY
SKIES.

&&

.DISCUSSION...ALL EYES ARE ON AN DEVELOPING STORM SYSTEM DUE TO
AFFECT MUCH OF THE REGION ON TUESDAY. THIS WILL BE A VERY STRONG AND
COLD SYSTEM FOR THIS LATE IN THE SEASON...WITH PRECIPITATION FALLING
AS SNOW ABOVE 6500-7000 FEET...EVEN AS LOW AS 6000 FEET OVER THE
KAIBAB PLATEAU...AND IN AREAS OF CONVECTION.

AHEAD OF THE STORM...MODERATE SOUTHWEST FLOW WILL CONTINUE OVERNIGHT
TONIGHT AND THROUGH THE DAY MONDAY. WE HAVE A FIRE WEATHER WATCH OUT
FOR MANY AREAS...AND THIS LOOKS GOOD. WIND SPEEDS WILL LIKELY FLIRT
WITH ADVISORY CRITERIA MUCH OF THE AFTERNOON...BUT THE MAJORITY OF
THE SITES SHOULD BE JUST BELOW.

BY LATE MONDAY EVENING...A LOW PRESSURE SYSTEM WILL SEPARATE FROM
THE MAIN FLOW AND DROP SOUTH INTO UTAH AND NORTHERN ARIZONA. THIS
LOW WILL BRIEFLY CLOSE OFF AS IT MOVES SOUTHEAST THROUGH CENTRAL
ARIZONA DURING THE DAY TUESDAY. STRONG FRONTOGENESIS AND DEEP
MOISTURE WILL ACCOMPANY THIS SYSTEM...WITH CRASHING 700MB
TEMPERATURES AND A DESTABILIZING AIRMASS. WINDS WILL SHIFT TO THE
NORTHEAST BEHIND THE FRONT...KEEPING A COOL AND MOIST AIRMASS LOCKED
INTO THE REGION FOR A FEW DAYS.

THE MAIN PRECIPITATION EVENT WILL BE ALONG AND JUST BEHIND THE FRONT
STARTING LATE MONDAY NIGHT OVER THE KAIBAB...AROUND SUNRISE IN THE
FLAGSTAFF AREA...AND LATE TUESDAY MORNING OVER THE WHITE MOUNTAINS.
THE STRENGTH OF THE FRONT WILL CONTRIBUTE TO RAPIDLY FALLING SNOW
LEVELS AND WILL WORK WITH THE INSTABILITY FOR ISOLATED EMBEDDED
NEAR-SEVERE THUNDERSTORMS AT TIMES.

WE WILL BE UPDATING THE GRIDS AND TEXT FOR THE NEXT SHIFT TO HANDLE
THIS SYSTEM MORE AGGRESSIVELY...HOWEVER...NO UPDATES ARE NEEDED TO
THE SHORT TERM PERIOD (TONIGHT AND MONDAY). THE REMAINDER OF THE
WEEK WILL FEATURE COOL NORTHERLY FLOW. A BACKDOOR COLD FRONT MAY
IMPORT ENOUGH MOISTURE FROM THE EAST FOR A FEW SHOWERS THURSDAY
AND FRIDAY.

&&

.AVIATION...FOR THE 06Z PACKAGE...AN APPROACHING STORM SYSTEM WILL
BRING WINDY CONDITIONS BY LATE TOMORROW MORNING...WITH SOUTHWEST
WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT IN THE AFTERNOON. MID AND
HIGH CLOUDS WILL INCREASE LATE IN THE DAY NORTH OF FLAGSTAFF...WITH
CIGS BKN030-050 AND MVFR VISIBILITIES IN -SHRA SPREADING SOUTH FROM
THE UT BORDER AFT 00Z. AVIATION DISCUSSION NOT UPDATED FOR
AMENDMENTS.

&&

.FIRE WEATHER...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES.
PLEASE SEE THE FIRE WEATHER WATCH PRODUCT (RFWFGZ) FOR DETAILS. SEE
FIRE WEATHER FORECAST (FWFFGZ) FOR FURTHER DISCUSSION OF DAYS 1 AND
2.

FOR WEDNESDAY THROUGH FRIDAY...EXPECT BREEZY NORTHERLY WINDS EACH
DAY WITH A WEAK TROUGH POSSIBLE ON THURSDAY. THE SYSTEM THURSDAY
WILL BRING SLIGHTLY HIGHER RH VALUES TO NORTHERN ARIZONA...WITH
VALUES IN THE UPPER TEENS TO LOWER TWENTIES. WEDNESDAY AND FRIDAY
WILL BE A LITTLE DRIER WITH RH VALUES GENERALLY IN THE LOW TO UPPER
TEENS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH FROM MONDAY
MORNING THROUGH MONDAY EVENING FOR ARIZONA FIRE WEATHER ZONES
AZZ104>117-139-140

&&

PUBLIC...PETERSON
AVIATION/FIRE WEATHER...BK

VISIT WEATHER.GOV/FLAGSTAFF FOR MORE NORTHERN ARIZONA WEATHER
INFORMATION.
Hazardous weather outlook, May 11, 3:36 PM MST, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
336 PM MST SUN MAY 11 2008

AZZ004>018-037>040-120700-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
336 PM MST SUN MAY 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST
CENTRAL ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AN APPROACHING STORM SYSTEM AND COLD FRONT WILL PRODUCE DRY AND
WINDY CONDITIONS ON MONDAY. A FIRE WEATHER WATCH HAS BEEN ISSUED
FOR MOST FIRE WEATHER ZONES IN NORTHERN ARIZONA EXCEPT FOR LOWER
ELEVATION AREAS IN YAVAPAI COUNTY...NORTHERN GILA COUNTY AND THE
SEDONA AND OAK CREEK CANYON AREAS.

THE COLD FRONT IS FORECAST TO MOVE ACROSS ARIZONA STARTING TUESDAY
MORNING NEAR THE UTAH BORDER AND MOVING DOWN INTO THE WHITE
MOUNTAINS BY TUESDAY AFTERNOON. THIS STORM SYSTEM IS EXPECTED TO
PRODUCE WIDESPREAD LIGHT RAIN SHOWERS...WITH SNOW SHOWERS IN THE
HIGH COUNTRY AND A FEW ISOLATED THUNDERSTORMS. ON TUESDAY
MORNING SNOW ACCUMULATIONS WILL BE LIMITED TO THE UPPER ELEVATION
AREAS OF THE KAIBAB PLATEAU AND SAN FRANSISCO PEAKS WITH AROUND 1
INCH OF SNOWFALL...WITH TRACE AMOUNTS POSSIBLE FOR OTHER HIGH
ELEVATION AREAS ABOVE 7000 FEET. THIS COLD FRONT IS EXPECTED TO
PRODUCE LESS THAN ONE QUARTER OF AN INCH OF LIQUID PRECIPITATION
...ALTHOUGH LOCALLY HIGHER AMOUNTS ARE POSSIBLE IN THE STRONGEST
SHOWER BANDS.

RB

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 4:57 AM MSTRed Flag WarningFGZApache, Coconino, Navajo14 hr

Nearby

Wind Advisories in Arizona, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.